Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sudden fainting, feeling of passing out. History of heart murmur. Cause?

Hi I had what was classed as an innocent heart murmer when I was about 8 I am 16 now. It caused me to faint a lot but they said it may go as I grow older last time I went was years ago and they said they couldn t hear it so it might have gone. For 3 dlays I avnt felt right I ve had the same feeling as when I did when I fainted them years back and today well I did I fainted and I thought I was going to die expierenced the same sensations as I did when I fainted when I was younger. I m worried could this mean my heart murmer is back? I know I ve been having an irregular beat but as for the heart murmer can they come back?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiac Surgeon 's  Response
Murmur which has disappeared may not come back. Get 2 D Echocardiogram done after consulting a cardiologist. Fainting attacks may be because of some other problem not related to heart. get investigated.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor